# SDR DL764081352

- Difficulty date: October 10, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 29,064 hours, 8,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T351117
- Condition: Damaged
- Location: Bs 654a S19-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN/LIGHTNING STRIKE STA 654A+22 TO STA 654 BETWEEN STRINGER S-19R AND S-25R, REPAIR.
